# SDR SWIA2020030549078

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON FLOOR SUPPORT ANGLE AT FS 621 RBL 45  (C CHECK) RO 3/2/2020    UPON EVALUATION, FOUND CORROSION ON NUTPLATE UNDER FLOOR SUPPORT ANGLE AT FS 621 RBL 45. SURROUNDING AREA WAS ONLY BARE METAL. REMOVED AND REPLACED AFFECTED NUTPLATE. RESTORED PROTECTIVE FINISH PER SRM.
